# SDR VDA2004F00000

- Difficulty date: June 25, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N99GH
- Make and model: Beech 99A
- Aircraft serial: U112
- Engine: Pwa PT6A28
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part serial: 300
- Condition: Failed
- Location: Vent Blower
- Component: Vent Blower
- Component part number: C308559A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CENTRIFUGAL FAN ASSY CAME APART, SHED ALL THE BLADES.  POSSIBLE THAT THE FAN WAS OUT OF BALANCE.  POSSIBLE THAT THE FAN WAS THROWN OUT OF BALANCE BY INGESTION OF MATERIAL THROUGH THE AIR RETURN SYSTEM OF THE AIRCRAFT.  INSPECTION OF THE VENT RETURN SYSTEM SCREEN ASSY.
